| Model Number |
826750 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of the device is in progress.The device is currently being returned by the user to rw (b)(4), and a follow-up report will be submitted as soon as the investigation is completed.
Event or Problem Description
Richard wolf (b)(4) received the following information on may 07, 2020: the operation " microlaryngoscopy and laterofixation of the vocal cord" could not be performed due to the malfunction.Change to surgery with co2 laser.The needle is very difficult to push out of the needle guide, therefore the surgeon has to apply high pressure.Furthermore, the locking of the holder does not work when the needle is retracted.A correct laterofixation could not be performed.Change to surgery with co2 laser.There was no danger to the patient or injury.